Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Can antibiotics mess with your period???

Posted by on Mar. 22, 2013 at 10:00 AM
  • 12 Replies
I was in the hospital on heavy antibiotics. When I went into the hospital they did a pregnancy test and it was negative but I still havent had my period I did have light spotting. I do plan on taking a pregnancy test I was just wondering if the antibiotics could mess with my period or not. Thanks.
Posted on CafeMom Mobile
by on Mar. 22, 2013 at 10:00 AM
Add your quick reply below:
You must be a member to reply to this post.
Replies (1-10):
krissy920
by Gold Member on Mar. 22, 2013 at 10:01 AM

i dont  know but i know they can make birth control infective

Angelanscalf89
by Platinum Member on Mar. 22, 2013 at 10:02 AM
Im just a little concerned because I was on 4mg of morphine every 4 hours for 5 days.
Posted on CafeMom Mobile
jojo_star
by on Mar. 22, 2013 at 10:02 AM
1 mom liked this

Being sick and taking antibiotics can mess with your period, as can the stress of being in the hospital. 

ColleenF30
by Lube Girl on Mar. 22, 2013 at 10:02 AM

Illness can mess with it. I don't know about antibiotics. I know they mess with birth control pills.

Angelanscalf89
by Platinum Member on Mar. 22, 2013 at 10:03 AM
Lol I know im not on birth control and havent had sex in a few weeks

Quoting krissy920:

i dont  know but i know they can make birth control infective

Posted on CafeMom Mobile
chattycassie
by Gold Member on Mar. 22, 2013 at 10:03 AM

 I don't know about messing with your period, but they will mess u0p your BC

LilliesValley
by on Mar. 22, 2013 at 10:03 AM
Antibiotics mess with bc. Bc can be less effective. Your supposed to use a back up bc method. And antibiotics can cause yeast infections which could mess with your period.
Posted on the NEW CafeMom Mobile
frzmamaof4
by on Mar. 22, 2013 at 10:03 AM
I'm not sure about periods, but it does mess with birth control.
Posted on CafeMom Mobile
.betty.white.
by Ruby Member on Mar. 22, 2013 at 10:05 AM
Anything can. Also be sure there. Is no yeast infection after antibiotics. I get one instantly after taking them.
Posted on CafeMom Mobile
Angelanscalf89
by Platinum Member on Mar. 22, 2013 at 10:05 AM
Thanks

Quoting jojo_star:

Being sick and taking antibiotics can mess with your period, as can the stress of being in the hospital. 

Posted on CafeMom Mobile
Add your quick reply below:
You must be a member to reply to this post.
Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)